# SDR WWMA9600102

- Difficulty date: December 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307AE
- Make and model: Saab 340B
- Aircraft serial: 340B307
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light Socket
- Part number: BV033000250
- Condition: Defective
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO FIELD DUE TO A SMOKE ODOR IN THE CABIN.  THE FLIGHT ATTENDENT REPORTED SMOKE CAME FROM CABIN AROUND SEAT 3A.  MAINTENANCE REPLACED FORWARD LIGHT SOCKET AT SEAT 4A.
